MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364979
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode with the incident lot was observed.Additionally, a review of the manufacturing records was completed for the incident lot and no issues were identified.Bd received samples from the customer facility for investigation.This complaint is confirmed to be within the scope of a known issue.Quality has previously reviewed, evaluated and investigated this failure mode.No further action is required at this time.Based on evaluation of the complaint information, this complaint meets the criteria for a previously investigated complaint; reference (b)(4).
 
Event or Problem Description
It was reported that bd vacutainer® urinalysis urine tubes were crushed.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7569549
Report Number1917413-2018-02804
Device Sequence Number11119031
Product Code KDT
UDI-Device Identifier50382903649797
UDI-Public50382903649797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Catalogue Number364979
Device Lot Number7097784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2017
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;